MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422040
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during the procedure, the physician was able to implant the first coil (subject device) without any issue.The physician tried implant a second coil; however, got tangled with the first subject coil.The equipment was removed from the patient and replaced.No known patient consequences reported.No additional information provided.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The introducer sheath was not returned with the coil.Visual inspection of the device revealed that the coil delivery wire was kinked, likely due to handling.The main coil was found to be kinked and stretched as well.Functional testing could not be performed due to the damaged condition of the returned coil.Based on the information currently available, it is probable that some procedural factors encountered during the procedure limited the performance of the coil contributing to the reported and observed damages.Therefore, an assignable cause of component failure has been assigned to this investigation.B5: executive summary: updated.D10: product available to stryker: updated.D11: concomitant products grid : updated.H3: device evaluated by mfg: updated.This is the 1st of 2 mdr.
 
Event or Problem Description
It was reported that during the procedure, the physician was able to implant the first coil (subject device) without any issue.The physician then implanted the second coil; however, got tangled with the first subject coil.Both coils were removed and replaced.No known patient consequences reported.No additional information provided.

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8334001
Report Number3008881809-2019-00044
Device Sequence Number59070
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public04546540675842
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Catalogue NumberM0035422040
Device Lot Number20954987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET 360 ULTRA 3MM X 10CM (STRYKER).; TARGET COIL (STRYKER)N.